# SDR GTIA2014041801264

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 28,143 hours, 13,406 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING T/E RIB-15, DURING PHASED ARRAY INSPECTION.  REMOVED CORROSION AND COMPLIED WITH REPAIR INSPECTION R572-58998.
